# SDR C2XA10SH387

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 22,972 hours, 17,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM LWR FLANGE FRAME 22-23 HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM LOWER FLANGE FRAME 22-23 IAW EC5320-01570.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
